# SDR I5EA2020101400005

- Difficulty date: October 13, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N430XA
- Make and model: Boeing 737484
- Aircraft serial: 25430
- Aircraft time: 62,891 hours, 41,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 125591
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID-FWD EMERGENCY LIGHT M1479 INOPERABLE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK ASSEMBLY, IAW B-737-400 AMM 33-51-51 P/N ON 2013-1ASMI, S/N ON 12330.
